MAUDE Adverse Event Report: RICHARD WOLF GMBH; FLEX. GRASP. FORCEPS 6.6FR WL 550MM

RICHARD WOLF GMBH; FLEX. GRASP. FORCEPS 6.6FR WL 550MM
Model Number 8736685
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility has informed richard wolf medical instruments corporation (rwmic) of an issue regarding a flex.Grasp.Forceps 6.6fr wl 550mm, part id: 8736.685, batch # 4500338558.The part number and batch of the reported device is involved in the richard wolf notification fsca700020652 / 9611102-03-22-2023-001-c.In response to the notification, the customer identified 'this piece does not open at all'.Grasper not opening properly prior to the procedure.According to the received information, the device was not being used on a patient when the reported issue was identified.The device issue was discovered prior to use and no risk to patient or personnel was reported.

Brand Name
NA
Common Device Name
FLEX. GRASP. FORCEPS 6.6FR WL 550MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
MDR Report Key16955669
Report Number1418479-2023-00007
Device Sequence Number7041144
Product Code FCL
UDI-Device Identifier04055207020289
UDI-Public04055207020289
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2023
Report Date (Section F) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8736685
Device Catalogue Number8736.685
Device Lot Number4500338558
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2023
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/21/2023
Device Age19 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/18/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2023
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/18/2023